RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Mat. Mekh., 2015, Volume 79, Issue 3, Pages 307–316 (Mi pmm1)  

This article is cited in 4 scientific papers (total in 4 papers)

Rational integrals of quasi-homogeneous dynamical systems

V. V. Kozlov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The research was financed by the Russian Scientific Foundation (Project 14-50-00005).



English version:
Journal of Applied Mathematics and Mechanics, 2015, 79:3, 209–216

Bibliographic databases:

Document Type: Article
Received: 27.12.2014

Linking options:
  • http://mi.mathnet.ru/eng/pmm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The Hess–Appelrot system and its nonholonomic analogs”, Proc. Steklov Inst. Math., 294 (2016), 252–275  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. N. V. Denisova, “Invariantnye sootnosheniya dlya uravnenii Kirkhgofa i metod Kovalevskoi”, Dokl. RAN, 472:1 (2017), 33–35  crossref  elib
    4. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Sb. Math., 209:5 (2018), 672–713  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:107

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019